# SDR CHQA20120215052

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N278SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145370
- Aircraft time: 25,993 hours, 21,163 cycles
- Engine: Allsn AE3007A
- Engine time: 27,886 hours, 21,787 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Hose
- Part number: 14531691401
- Condition: Leaking
- Location: Nr 2 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMBOUT IN ICING CONDITIONS THEY RECEIVED A BLEED ONE OVERTEMP MESSAGE.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A LEAK IN THE HOSE DOING TO THE FAN AIR VALVE, THE HOSE WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
